# SDR CALA2025080507332

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,585 hours, 11,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE MATERIAL IS FALLING OUT.  GIRT MATERIAL WITHIN LIMITS,  LISTED IN FIGURE 401 SHEET 3A. DOOR OPS CHECKED GOOD. COMPLIED WITH RII REQUIREMENTS IAW GMM 09-25-05 AND AMM 25-66-01.
